Journal of Differential Geometry

On the formation of singularities in the curve shortening flow

Sigurd Angenent

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 33, Number 3 (1991), 601-633.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214446558

Digital Object Identifier
doi:10.4310/jdg/1214446558

Mathematical Reviews number (MathSciNet)
MR1100205

Zentralblatt MATH identifier
0731.53002

Subjects
Primary: 58E10: Applications to the theory of geodesics (problems in one independent variable)
Secondary: 53A04: Curves in Euclidean space

Citation

Angenent, Sigurd. On the formation of singularities in the curve shortening flow. J. Differential Geom. 33 (1991), no. 3, 601--633. doi:10.4310/jdg/1214446558. https://projecteuclid.org/euclid.jdg/1214446558


Export citation

References

  • [A] H. Amann, Quasilinear evolution equations and parabolic systems, Trans. Amer. Math. Soc. 293 (1986) 191-227.
  • [B] S. B. Angenent, Abstract parabolic initial value problems, Report No. 22 (1986), Leiden, Revised version (1988) Madison.
  • [C] S. B. Angenent, Nonlinear analytic semiflows, to appear in Proc. Roy. Soc. Edinburgh (revised version of [B]).
  • [D] G. Da Prato and P. Grisvard, Equations d'evolutions abstraites nonlinair de type parabolique, Annali Mat. Pura Appl. 120 (1979) 329-396.
  • [E] A. Lunardi, Quasilinear parabolic equations, Math. Ann. 267 (1984) 395-415.
  • [F] M. Shub, Global stability of dynamical systems, Springer, Berlin, 1987.